It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board


Urology Board Index
Board Index > Urology | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


im 21 years old and have been having various urological problems for just over a year now. in june 2008 i began taking roaccutane tablets for my skin - 2 weeks later i noticed that the tip of my penis was very red and a bit inflamed. doctors thought it might be an initial side effect of the tablets, and gave me various creams for it. the redness remained and was irritated each time i ejaculated. over the summer this problem was still there. after i came off the tablets in september the redness was still there, after lots of different creams. towards christmastime the discomfort after ejaculation subsided, but came back a few weeks later.

at the beginning of this year other problems became apparent, most noticeably a mild burning sensation in my perineum, and a dull pain in my lower back when i laid down at night. i went to the GUM clinic to rule out any STDs, and this all came back negative. had various swabs, all negative. urine tests, negative. the doctor felt my prostate and said i may have chronic prostatitis, so put me on norfloxacin for 6 weeks - whilst i was on it the pain actually felt like it got worse, but after i had completed the course it had improved. at the follow up appointment the redness was still there, and the urologist told me that this is usually the last bit to clear up after an infection, so gave me 3 weeks of levofloxacin. this did nothing however. he said that the next step would be to do a cystoscopy, although he was confident it would not show anything. he reassured me that the symptoms would disappear.

however the perineal pain after ejaculation is still an issue, although it does not happen every time. when it does happen, it comes on within about 10 seconds of ejaculating, and lasts for varying lengths of time, it can be a while, and its extremely uncomfortable. for the past 2 months or so also, i have noticed that after urination i need to dab the end of my penis more as there are often extra drops afterwards, not lots of dribbling, but a few dribbles. this happens every time now, although it is not painful to urinate.

also, on 3 separate occasions over the last 2 months i have had an unusual feeling in my lower stomach (5cm or so below my belly button) which feels like a mild burning. it makes me feel like i need to urinate more, although i dont. it also feels a lot like trapped wind, that kind of sensation. i am not sure whether this is linked aswell?

i went back to the urologist the other day, and he agreed that there was redness at the tip of my penis, he gave me some canesten cream, and has put me in for a scan of my kidneys. it was a different urologist once again, and i am now wishing that he could have put me in for a cystoscopy as this would make me feel much better about it all. is it worth me ringing up to try and get one? does anyone have any ideas what this condition might be?

i do not have the back pain much now, hardly ever, but the redness at the tip, slight dribbling, and the frequent perineal pain are there.

thank you very much.





All times are GMT -7. The time now is 04:13 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!